(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 128 (2012) | previous | next

  • Laurent Berger
    Central characters for smooth irreducible modular representations of GL2(Qp)
    128 2012 pages 1–6 paper@EMS review@mr review@zbl
  • Kiran S. Kedlaya; Jan Tuitman
    Effective convergence bounds for Frobenius structures on connections
    128 2012 pages 7–16 paper@EMS review@mr review@zbl
  • Nobuo Tsuzuki
    A note on the first rigid cohomology group for geometrically unibranch varieties
    128 2012 pages 17–53 paper@EMS review@mr review@zbl
  • Jean-Benoît Bost; Gerard Freixas i Montplet
    Semi-abelian schemes and heights of cycles in moduli spaces of abelian varieties
    128 2012 pages 55–89 paper@EMS review@mr review@zbl
  • Christopher Deninger; Dimitri Wegner
    Horizontal factorizations of certain Hasse-Weil zeta functions–a remark on a paper of Taniyama
    128 2012 pages 91–108 paper@EMS review@mr review@zbl
  • Pierre Colmez
    Une construction de BdR+
    128 2012 pages 109–130 paper@EMS review@mr review@zbl
  • Fabrizio Andreatta; Adrian Iovita
    Semistable sheaves and comparison isomorphisms in the semistable case
    128 2012 pages 131–285 paper@EMS review@mr review@zbl
  • Pierre Berthelot
    Rigid cohomology and De Rham-Witt complexes
    128 2012 pages 287–344 paper@EMS review@mr review@zbl
  • Yves André
    Uniform sheaves and differential equations
    128 2012 pages 345–372 paper@EMS review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS